# SDR SWIA200515686

- Difficulty date: October 10, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 5,042 hours, 4,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EXIT SIGN BY SEAT 8A IS INOP.  REPLACED NR 2 INVERTER IAW AMM CH 33-51-00.  OPERATIONAL CHECK GOOD.
